EN AR FR ES DE
► Apap Junior (paracetamol) - Medycyna Praktyczna

Apap Junior (paracetamol) - granules

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Apap Junior granules; 250 mg; 10 sachets US Pharmacia 15.49

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:paracetamol

The drug is available without a prescription

What is Apap Junior?

It is a preparation containing Paracetamol , analgesic and antipyretic.

What does Apap Junior contain and how does it work?

The active substance is paracetamol. Paracetamol has analgesic and antipyretic effects. The mechanism of its action consists in inhibiting the activity of cyclooxygenase 2 (COX-2) in the brain and in the spinal cord, the enzyme responsible for the synthesis of prostaglandins. Paracetamol has no anti-inflammatory activity because it practically does not inhibit the activity of cyclooxygenases and prostaglandin synthesis in peripheral tissues. It does not damage the gastric mucosa. It does not inhibit platelet aggregation and does not affect the coagulation process. After oral administration, paracetamol is well and quickly absorbed from the gastrointestinal tract, mainly in the small intestine. It passes through the placenta and also into breast milk.

When should I use Apap Junior?

The preparation is indicated in pains of various origin with mild or moderate severity and in case of fever.

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the preparation if you are allergic (you are hypersensitive) to any of the ingredients.
The preparation is contraindicated in people with severe hepatic impairment.

Take special care with Apap Junior?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
Take special care:
- in people with severe renal insufficiency or mild to moderate hepatic insufficiency
- in people who are dehydrated or chronically undernourished
- in people with alcoholic liver disease without cirrhosis, because the risk of overdose is higher.
In the following cases, especially the recommended dose should not be exceeded:
- chronic alcoholism (do not use a dose of more than 2 g per day)
- Glucose -6-phosphate dehydrogenase deficiency
- hemolytic anemia
- Gilbert's syndrome (hereditary non-haemolithic jaundice).
Long-term or frequent use of the preparation is not recommended.
Do not use the preparation in a dose greater than the recommended dose. Larger doses do not have a stronger analgesic effect, but they can cause severe liver damage.
Other paracetamol-containing medicines should not be used in parallel.
Taking a multiple of your daily dose at the same time can cause severe liver damage. In this case, there is no loss of consciousness, but immediate medical attention is needed.
In children treated with paracetamol at a daily dose of 60 mg / kg body weight, parallel administration of another antipyretic agent is not warranted, unless the use of paracetamol alone is ineffective.
In case of high fever or symptoms of secondary infection or if the symptoms last longer than 3 days, consult a physician.
chronically undernourished. The total dose of paracetamol should not exceed 3 g per day in adults and children weighing more than 50 kg.
People with alcoholism or a damaged liver may take the preparation only with a prescription.
After long-term use of analgesics in high doses, headaches may occur which do not go away after using higher doses.
The habitual use of analgesics, especially the combination of several active substances, can lead to permanent kidney damage with the risk of renal failure (analgesic nephropathy).
Abrupt discontinuation after prolonged, high doses or improper use may cause headaches, weakness, muscle pains, anxiety and vegetative symptoms. These withdrawal symptoms subside after a few days. Until then, you should avoid taking these medicines and do not re-use them without consulting your doctor.
You should not drink alcohol during treatment.
Information on additional ingredients of the preparation:
The preparation contains sucrose and sorbitol; people with rare hereditary fructose, glucose-galactose malabsorption or sucrase-isomaltase deficiency should not use it.

Does this preparation affect the ability to drive vehicles?
There was no effect on the ability to drive or use machines / machines.

Dosage of Apap Junior

The preparation is granulated for oral use. Use the preparation as recommended. Do not exceed the recommended doses because it will not increase the effectiveness of the drug and may harm your health and life. If you have any doubts regarding the use of the preparation, consult a physician.
Adults and children over 12 years old. (with a body weight above 40 kg). 0.5-1 g every 4-6 hours; maximum 3 g daily.
Children 8.-12. age. (with a body weight of 26-40 kg). 0.5 g every 4-6 hours; maximum 1.5 g per day.
Children 4-8. age. (with a body weight of 17-25 kg). 250 mg every 4-6 hours; maximum 1 g daily.
Keep at least 4 hours between doses. People with renal or hepatic impairment or Gilbert's syndrome should be given smaller doses or longer intervals between them.
The granules should be placed directly on the tongue and swallowed without water. The preparation should not be taken after a meal.

Can I use Apap Junior during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.
The use of the preparation in pregnant women and during breastfeeding is possible only when absolutely necessary.
Before using the product during pregnancy or during breastfeeding, please consult your doctor.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter. In particular, consult your doctor if you are using any of the medicines listed below, as you may need to change your dosage or stop taking your medicine.
It must not be used with other paracetamol medicines (risk of paracetamol overdose and serious side effects).
Do not use with MAO inhibitors or within 2 weeks after discontinuing their use. Paracetamol used with MAO inhibitors may cause arousal and high fever.
Do not use with zidovudine. Paracetamol may increase the toxic effects of zidovudine (risk of neutropenia, risk of liver damage).
Paracetamol taken regularly may increase the effect of anticoagulants from the coumarin group (eg Warfarin ), increasing the risk of bleeding.
Caffeine enhances the analgesic effect of paracetamol.
Medicines increasing hepatic metabolism, including rifampicin, isoniazid, antiepileptics (eg phenytoin, carbamazepine), barbiturates (eg phenobarbital), hypnotics and alcohol, diflunisal, sulfinpyrazone used in parallel with paracetamol may lead to liver damage, even if recommended doses. If you use them, please consult your doctor.
The use of paracetamol with non-steroidal anti-inflammatory drugs (NSAIDs) in people with impaired renal function may cause further deterioration of their function and severity of failure.
Consumption of alcohol during the use of the preparation may lead to toxic liver damage and its inefficiency.

What side effects can occur?

Like all medicines, Apap Direct can cause side effects, although they will not occur in all patients who use this medicine. Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
Rarely may occur: anemia, non-hemolytic anemia and bone marrow disorders with impaired blood cell production (called bone marrow depression), thrombocytopenia, pancreatic exocrine disorders, acute and chronic pancreatitis, allergic symptoms, urticaria, Anaphylactic reactions , food allergies and drugs, diseases kidney.

Other preparations on the Polish market containing paracetamol

Acenol (tablets)
Acenol forte (tablets)
Apap (tablets)
Apap pain and fever (effervescent tablets)
APT for children FORTE (oral suspension)
Calpol (oral suspension)
Calpol 6 Plus (oral suspension)
Codipar (tablets)
Efferalgan (suppositories)
Efferalgan (effervescent tablets)
Efferalgan Forte (effervescent tablets)
Laboratories PolfaŁódź Paracetamol (tablets)
Omnipap (coated tablets)
Panacit (tablets)
Panadol (coated tablets)
Panadol for children (suspension)
Paracetamol Accord (tablets)
Paracetamol Aflofarm (suppositories)
Paracetamol Aflofarm (tablets)
Paracetamol Aflofarm (oral suspension)
Paracetamol APTEO MED (tablets)
Paracetamol B. Braun (solution for infusion)
Paracetamol Biofarm (tablets)
Paracetamol Biofarm (coated tablets)
Paracetamol DOZ (tablets)
Farmac paracetamol (suppositories)
Paracetamol Filofarm (tablets)
Paracetamol Galena (syrup)
Paracetamol Hasco (suppositories)
Paracetamol Hasco (coated tablets)
Paracetamol Hasco (oral suspension)
Paracetamol Kabi (solution for infusion)
Paracetamol LGO (tablets)
Paracetamol Teva (Paracetamol 123ratio) (tablets)
Paramax Rapid (tablets)
Pedicetamol (oral solution)
Sinebriv (solution for infusion)